# SDR AALA20150825010

- Difficulty date: August 24, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 48,429 hours, 19,295 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH THE TE FLAPS STUCK AT 25 DEGREES.  AFTER LANDING FLAPS RETURNED TO 15 DEGREES AGREEING WITH FLAP HANDLE SETTING.  TROUBLESHOOTING FOUND FAULT 27-53280.  ACCOMPLISHED FIM 27-51-00-810-823 WITH NO FAULTS FOUND.  R & R FSEU IAW AMM 27-51-01.  SYS CHECKED NORMAL.
